# SDR CA110727001

- Difficulty date: July 24, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Agusta AW139
- Aircraft time: 96 hours
- Engine: Pwa PT6*
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR FIPS SLIP RING WAS FOUND SEPARATED FROM THE GEARBOX AT THE DI.  DAMAGE ALSO FOUND TO T/R GEARBOX.
